# SDR COM11872

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hose Assy
- Part number: 12045381
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM HYDRAULIC FLUID QUANTITY FELL TO ZERO DURING FLIGHT.  REPLACED LEAKING DOOR ACTUATOR LINE ON LT MLG.
